# SDR IXXA20161214208

- Difficulty date: November 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 39L, BS  434. REMOVED AND REPLACED STRINGER IAW SRM 53-00-03, FIGURE 201 REPAIR 2. REA 47224REA20 STEPS 22-29.
